Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the integral equation $ \lambda f(x)=\int\sb 0\sp aK(x-y)f(y)dy$


Authors: Richard Bellman and Richard Latter
Journal: Proc. Amer. Math. Soc. 3 (1952), 884-891
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0053378-5
MathSciNet review: 0053378
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0053378-5
Article copyright: © Copyright 1952 American Mathematical Society